ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ

検索対象:リポジトリ全体

(type:Article in academic journal)の該当件数は213件です。
1-10件目
 

2 3 4 5 6 7 8 9 10  

1 茨城大学図書館におけるライブラリー・グッズの展開 : キーワードは「手作り感」 / 矢内, 美どり -- 大学図書館問題研究会2009-5-25大学の図書館 Vol.28 no.5 p.76-77 雑誌掲載論文
2 Kronecker function rings of semistar operations on semigroups, II / OKABE, Akira / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki University2008-5Mathematical journal of Ibaraki University Vol.40 p.1-10 雑誌掲載論文
3 Note on the number of semistar operations, XIV / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki University2008-5Mathematical journal of Ibaraki University Vol.40 p.11-17 雑誌掲載論文
4 On generalized divisorial semistar operations on integral domains / OKABE, Akira -- Department of Mathematics, Faculty of Science, Ibaraki University2009-5Mathematical journal of Ibaraki University Vol.41 p.1-13 雑誌掲載論文
5 Note on localizing systems and Kronecker function rings of semistar operations / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki University2009-5Mathematical journal of Ibaraki University Vol.41 p.15-38 雑誌掲載論文
6 A lower bound of nilpotency class of the group of self-homotopy classes / OSHIMA, Hideaki -- Department of Mathematics, Faculty of Science, Ibaraki University2010-5Mathematical journal of Ibaraki University Vol.42 p.1-2 雑誌掲載論文
7 Correlation of the period length of circadian rhythms with the length of immaturity in Paramecium bursaria / MIWA, Isoji / YAJIMA, Hirohito -- Zoological Society of Japan1995Zoological Science Vol.12 no.1 p.53-59 雑誌掲載論文
8 Correlation of Photosynthetic Products of Symbiotic Chlorella with the Mating Reactivity Rhythms in a Mutant Strain of Paramecium bursaria / TANAKA, Miho / MIWA, Isoji -- Zoological Society of Japan2000Zoological Science Vol.17 no.6 p.735-742 雑誌掲載論文
9 The behaviour of generalized denominator ideals in anti-integral extensions / ODA, Susumu,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1997Mathematical Journal of Ibaraki University Vol.29 p.1-7 雑誌掲載論文
10 On some Properties between Rings and Semigroups / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1997Mathematical Journal of Ibaraki University Vol.29 p.9-23 雑誌掲載論文

2 3 4 5 6 7 8 9 10